Open Access

On rank one singular perturbations of selfadjoint operators


Full Text

Coming Soon.





Article Information

TitleOn rank one singular perturbations of selfadjoint operators
SourceMethods Funct. Anal. Topology, Vol. 7 (2001), no. 3, 54-66
MathSciNet MR1886465
CopyrightThe Author(s) 2001 (CC BY-SA)

Google Scholar Metrics

Citing articles in Google Scholar
Similar articles in Google Scholar

Export article

Save to Mendeley



Citation Example

L. P. Nizhnik, On rank one singular perturbations of selfadjoint operators, Methods Funct. Anal. Topology 7 (2001), no. 3, 54-66.


BibTex

@article {MFAT171,
    AUTHOR = {Nizhnik, L. P.},
     TITLE = {On rank one singular perturbations of selfadjoint operators},
   JOURNAL = {Methods Funct. Anal. Topology},
  FJOURNAL = {Methods of Functional Analysis and Topology},
    VOLUME = {7},
      YEAR = {2001},
    NUMBER = {3},
     PAGES = {54-66},
      ISSN = {1029-3531},
       URL = {http://mfat.imath.kiev.ua/article/?id=171},
}


All Issues